Communications in Mathematical Physics

Unbounded elements affiliated with $C^*$-algebras and noncompact quantum groups

S. L. Woronowicz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 136, Number 2 (1991), 399-432.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104202358

Mathematical Reviews number (MathSciNet)
MR1096123

Zentralblatt MATH identifier
0743.46080

Subjects
Primary: 46L89: Other "noncommutative" mathematics based on C-algebra theory [See also 58B32, 58B34, 58J22]
Secondary: 46L05: General theory of $C^*$-algebras 47D40 58B30

Citation

Woronowicz, S. L. Unbounded elements affiliated with $C^*$-algebras and noncompact quantum groups. Comm. Math. Phys. 136 (1991), no. 2, 399--432. https://projecteuclid.org/euclid.cmp/1104202358


Export citation